# SDR SWIA2019012945468

- Difficulty date: December 17, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BUTTSTRAP AT FS559.00 FROM LBL27-LBL43 HAS EXFOILIATED CORROSION. (C-CHECK) RO:01/25/2019 REPAIRED FLOOR BUTTSTRAP AT FS559.00 FROM LBL27-LBL43 IAW REO.
